# SDR HNAA2022010400044

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 46,263 hours, 42,841 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E895330 - LH PLYON YOKES SPAR II UPPER FLANGE FASTENER HOLE PREVIOUSLY OVERSIZED ... ACCOMPLISHED REPAIR OF LH PYLON YOKE SPAR II UPPER FLANGE FASTENER HOLE IAW ETD# ETD-2021-145-042799 REV. A. AND PIEDMONT EO1-54-21-0364
